# SDR VNAA9901021

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2240500004
- Condition: Dirty
- Location: Rt Mlg
- Part time: 86,654 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, A RIGHT HAND MAIN LANDING GEAR UNLOCK INDICATION ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED SAFELY.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AND CLEANED SAND AND ICE FROM THE RIGHT HAND MAIN LANDING GEAR UPLOCK MECHANISM.  GEAR SWING OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
